# SDR VNAA202405240010

- Difficulty date: April 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340992SB
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE TO ATTACH CROSSBEAM AND INTERCOSTAL RBL12 FS280 AT FLOOR INTERNAL STRUCTURE.  ANGLE TO ATTACH CROSSBEAM AND INTERCOSTAL RBL12 FS280 AT FLOOR INTERNAL STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
